# SDR 9718232702

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FLOOR PATH EMERGENCY LIGHTS AFT OF ROW 24 INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
